# SDR P5CA0601479

- Difficulty date: May 4, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 81,618 hours, 19,363 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Selector Valve
- Part number: 366103
- Part serial: 146
- Condition: Cracked
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SECONDS AFTER START, NR 1 ENGINE NR 1 HYDRAULIC SYSTEM LOST ALL FLUID.  FOUND LEFT HAND LANDING GEAR SELECTOR VALVE HOUSING CRACKED.  REMOVED AND REPLACED SAME PER MM 32-31-03.
